Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Delay-dependent model reduction for continuous-time switched state-delayed systems
Author: Wang, D.
Wang, W.
Shi, P.
Citation: International Journal of Adaptive Control and Signal Processing, 2011; 25(9):843-854
Publisher: John Wiley & Sons Ltd
Issue Date: 2011
ISSN: 0890-6327
Statement of
Dong Wang, Wei Wang and Peng Shi
Abstract: This paper studies the problem of exponential H∞ model reduction for continuous-time switched delay system under average dwell time (ADT) switching signals. Time delay under consideration is interval time varying. Our attention is focused on the construction of the desired reduced order models, which guarantee that the resulting error systems under ADT switching signals are exponentially stable with an H∞ norm bound. By introducing a block matrix and making use of the ADT approach, delay-dependent sufficient conditions for the existence of reduced order models are derived and formulated in terms of strict linear matrix inequalities (LMIs). Owing to the absence of non-convex constraints, it is tractable to construct an admissible reduced order model. The effectiveness of the proposed methods is illustrated via two numerical examples. Copyright © 2011 John Wiley & Sons, Ltd.
Keywords: switched linear systems
time-varying delay
model reduction
Rights: Copyright © 2011 John Wiley & Sons, Ltd.
DOI: 10.1002/acs.1246
Appears in Collections:Aurora harvest
Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.